# SDR 06FDEA1778

- Difficulty date: May 10, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 1010 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP BS 1010 STR 7 LT HAS 2 EXTRANEOUS HOLES AND DAMAGE.  *S/D*  REPLACED STRINGER CLIP PER SRM 51-30-2.
